# SDR CALA2017033100772

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141752161
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ZONE FLOORBEAM UPPER CHORD FOUND CORRODED AT BS 287, RBL 50 - 75 ,  REPAIRED THE FLOORBEAM UPPER TEE.  MAJOR REPAIR.
